# SDR USAA000123

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Cracked
- Location: Bs 639
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, FOUND STRINGER 17R STATION 639 FRAME WL 208 CREASE BEAM WEB HAS A 1 INCH CRACK.  REPLACED WEB AND ANGLE PER SRM 51-10-01 AND 51-40-04.  (M)
